# SDR SWAA2022021624592

- Difficulty date: May 13, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOORBOARD PANEL 241BF HAS BROKEN FIBER STRANDS. / REMOVED AND REPLACED CABIN FLOORBOARD PANEL 241BF PER AMM 53-21-00.
